New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

page77
New Member


Date Joined Apr 2008
Total Posts : 5
   Posted 4/28/2008 5:04 PM (GMT -7)   
Hi,
I am new to this forum.  I am using cellcept for auto-immune hearing disease.  Does anyone here use it, and if so, what side effects, if any, do you experience?  Does anyone experience vision problems?
Page

CaMama
Veteran Member


Date Joined Mar 2005
Total Posts : 1884
   Posted 5/5/2008 12:31 PM (GMT -7)   
I haven't heard of that, but we do have some people in this forum who are very knowledgable in the medical field.

 


page77
New Member


Date Joined Apr 2008
Total Posts : 5
   Posted 5/5/2008 4:37 PM (GMT -7)   
Hi CaMama
Thank you for responding.
I am going to go off of cellcept for a week, to see if it is really affecting my vision.  I hate to stop taking it though, because it is helping my auto-immune problem.
Maybe my vision is just getting bad for another reason.  I went to the eye dr. and he couldn't see any real problem.
Hope someone who is taking this med. can help me out.
Thanks again.
Page

CaMama
Veteran Member


Date Joined Mar 2005
Total Posts : 1884
   Posted 5/5/2008 10:51 PM (GMT -7)   

When did you start having vision problems? Have they been consistent? I ask because I'm on Plaquenil, and while rare, it can cause problems with your eyes and you are supposed to get checked by an opthamologist (not an optomitrist) every 6 - 8 months.  You might want to find out if you need to do that as well.

Also, every Spring, my vision goes bad due to allergies for about 4-5 months...it doesn't seem like allergies b/c I don't have them too bad, but it's been a consistent problem for a few years now that I don't freak too much about it. My vision is very blurred and it's hard to focus. Not much helps it and they don't see much of anything when I get examined - but it's a pretty severe change to me.

Good luck. ***


 


page77
New Member


Date Joined Apr 2008
Total Posts : 5
   Posted 5/8/2008 5:41 PM (GMT -7)   

I have been noticing the vision problems for the last month or so. I never thought it could be allergies, but thanks for the info. I have been noticing that it is hard to see road signs, when I never had a problem with distance vision before.  I need glasses for reading.  Even with my glasses sometimes things are blurry.  I tried going to the next strength, but it did not help, and my left eye especially seems not to focus well.  

 


CaMama
Veteran Member


Date Joined Mar 2005
Total Posts : 1884
   Posted 5/25/2008 10:52 PM (GMT -7)   
A trip to the eye doctor may not be a bad idea. They can see if there is any allergy build up on your eyes. If they do, you can try Rx or OTC drops (like Zycam?) that help clear up the eyes a little.

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 5:35 AM (GMT -7)
There are a total of 2,732,899 posts in 301,069 threads.
View Active Threads


Who's Online
This forum has 151224 registered members. Please welcome our newest member, teacher2many.
206 Guest(s), 6 Registered Member(s) are currently online.  Details
schoolpsych, InquisitiveOne, Hungrydude, fibrocushie, Traveler, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer